# SDR YYFA20131202001

- Difficulty date: December 2, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug MD 83
- Aircraft serial: 49344
- Aircraft time: 77,529 hours, 34,520 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Disconnected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT AFT HANDSET INOPERATIVE.  FOUND UNPLUGGED HANDSET AFT ATTENDANT, PLUGGED IN HANDSET, OPERATIONS CHECKED.
